# SDR FDEA201905071012

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE DAMAGED B/S 1480 STR25R-26R REPLACED FRAME SPLICE IAW SRM 51-40-02.
